| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Pain in legs
Re: Pain in legs
[ Back to Messages
Posted by MaryLee
on April 13, 2000 at 15:05:43:
In Reply to: Pain in legs posted by lorraine on March 30, 2000 at 22:37:01:
: I know I suffer from restless leg syndrome but lately I have been having actual pain in all parts of both legs during sleep. It is waking me during the night. I am 73 yearrs old. I walk 3 miles a day and have no difficulty doing this. However, it is the nights that are difficult. I fractured my foot at Thanksgiving time and wasn't able to walk for two months. That's when the pain started. I am now back to walking. Any advice or suggestions would be appreciated. Thanks.
My mother is 83 and had a total hip replacement in late Sept 99 and has been having many different type leg aches. First everyone told her it was expected and take pain meds - didn't really work. Lately she has found out she is anemic and is getting shots to boost her red blood cell production. The pains for the last month have been serve. She is now taking SINEMET it is used for treating Parkinson's. She takes it at night and has been able to sleep almost all the way through which is a miracle in itself. However, she is now having the serve pains during the day. We are moving to Calif this Saturday and have an appointment with a new doctor on Apr 17th. I noticed on the Internet that some other people using the SINEMET are suffering from other things than Parkinson's. Also some had these leg pains after an accident injurying some bone in the body. This Sinemet comes in various dosages and time released forms so maybe my mother can try some of these during the day. Another things some of the people suffering from Leg Pains used other combination meds i.e. Konopin or Neurontin, you might try looking these us on the Internet. Good Luck I feel truely hope some of this might help you!
All times are GMT -7. The time now is 02:24 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!